# SDR HEEA0015632

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Failed
- Location: Afcs
- Part time: 459 hours
- Component: 769000180210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIOMETER CAUSING ACTUATOR TO KICK AND CHATTER.  FOUND POTS WERE BAD IN NULL POSITION.
